# SDR QXEA200501541

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 17,965 hours, 25,936 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tru
- Condition: Out Of Adjust
- Location: Nr 2 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2154 , DURING AUTOFEATHER TEST OF NR 2 PROP A RIGHT TRU CAUTION CAME ON TESTED SEVEN DIFFERENT TIMES WITH PROP RPM NO GOING BELOW 650.  MAINTENANCE COMPLIED WITH ADJUST/TEST OF THE LEFT AND RIGHT TRU'S IAW DHC-8 AMM 24-31-505-508, OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
